Compare to the active ingredient in Children’s Motrin Grape Flavor. Help your kids feel better with Equate Children's Ibuprofen Oral Suspension, Grape Flavor. This children’s cold medicine provides 8 hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache and toothache. A nonsteroidal anti-inflammatory drug (NSAID) for children ages 2 to 11 years. This product is gluten free and contains no alcohol. Dosage cup included. Active Ingredient: This pain relief medicine contains ibuprofen 100 mg per 5 mL, a pain reliever and fever reducer. Compare to the active ingredient in Children’s Motrin Grape Flavor Pain Reliever and Fever Reducer: Temporarily reduces fever and relieves minor aches and pains of the common cold, flu, sore throat, headache and toothache Made for Children: Equate Children's Ibuprofen Oral Suspension comes in grape flavor, and is a pain reliever and fever reducer specifically formulated for children ages 2 to 11. The container features a child-resistant safety cap Lasts 8 Hours: One dose provides relief of pain and fever for up to 8 hours. Dosage cup included Gluten Free: This children's pain reliever and fever reducer is gluten free and contains no alcohol
Trustpilot
1 week ago
2 months ago